# SDR QXEA2021012500034

- Difficulty date: January 19, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N632QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000718
- Aircraft time: 7,620 hours, 4,636 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ULTRASONIC INSPECTION OF RIGHT RUDDER SKIN DETECTS DELAMINATION AT STATION 5855 AT UPPER END OF PANEL.  PERFORMED PERMANT REPAIR, IAW SRM 55-40-00, 51-71-08, 51-70-01.
